# SDR SWIA201439897

- Difficulty date: October 28, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 29,175 hours, 17,506 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FORWARD EQUIPMENT BAY RT SIDE HAS A CRACK AT WL 79.5 BS 193.  REPAIRED IAW REO.
